Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 1, Issue 2


Published
on

July 1, 2019


Pages

89-99


DOI

Article

Application of New Simulation Scheme for the Nonlinear Biological Population Model

Check for updates


Authors

A. S. J. Al-Saif* Affiliation:
Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq
and Mohammed S. Abdul-Wahab Affiliation:
Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq


Abstract

In this paper, the technique of series solution to a class of initial value problems is developed and assessed by Taylors' series for an accurate simulation of two-dimensional nonlinear biological population model. To examine the accuracy and performance of the present solution technique whose derivation is based on Taylors' series expansion, three standard test problems are simulated. To show the efficiency and accuracy of the recent solution technique, the results of an approximate analytic solutions that we obtain are compared with Adomian decomposition method (ADM), variational iteration method (VIM), improved element-free Galerkin method (IEFGM) and the modified cubic B-Spline differential quadrature method (MCB-DQM). The proposed simulation technique is precise, efficient, and has agreeable convergence for solving two-dimensional biological population model.


Keywords

Simulation, biological population model, Taylors' series, accuracy, convergence


Citation

Al-Saif, A. S. J. & Abdul-Wahab, M. S. (2019). Application of new simulation scheme for the nonlinear biological population model. Numerical and Computational Methods in Sciences and Engineering, 1(2), 89–99. https://doi.org/10.18576/ncmsel/010204

Published by: Engineering Journals

Engineering Journals Logo